Monday, May 10, 2021

Comments by Ocean78

Showing 3 of 3 comments.

  • i stopped this drug 13 years ago, its the state the withdrawal left me in. the damage this drug did to my brain cannot be erased,

    i was replying to the comment

    “One of the most interesting things I came across was the information in regards to adverse reactions to these medications. Some people may have reactions to these drugs after only one dose that can take up to 24-36 months to recover from. That is mind blowing. However, something even scarier is the fact that some people experience what is called Protracted Withdrawal Syndrome or SSRI Discontinuation Syndrome. Some people who have taken these drugs and either abruptly stop taking them or even slowly wean off of them may send their body into a state of chaos. It can impact both physical and psychological well being and the person may experience anxiety, depression, obsessive thoughts, insomnia, pains, cognitive problems, etc. and in some cases, this lasts forever. Having your mind permanently altered and/or damaged, would be enough to make anyone feel that they are “going crazy” when in fact, these drugs that were given to them to help them, is the true culprit. I can only imagine how horrific it must be for someone who is suffering from this “

  • thank you for writing this, i never quite knew what to call it or how to explain to others, i am one of those people, by body has never recovered or shifted from the withdrawal symptoms i went through, the beginning stages were pure hell and went for months and months, & now its just a constant were my body has adapted to living with the stresses of them.

    its been 13 years of hell so far and i have spent hundreds & thousands of dollars over the years seeing everyone and trying everything to shift what happened and nothing works, my body switched to chaos mode and it wont switch back

    most doctors arent interested in hearing my story they think its my anxiety disorder which simply changed over time into something more severe,

    i have no quality of life and im in pain & suffering everyday, i wont bother to list all the neuro, and physical symptoms, its been so many years im over thinking of them..

    im on a disability pension & i guess i will be living with my parents for the rest of my life..simply because a pension isnt enough to survive on

    i would love to go to court and sue them…. not to get back at them but because i will never be financially independent and it makes me very angry, and i also have lost 13 years of what should have been the best years of my years
    i am now 35 years old. so much has been taken away from me

    the practicing psychiatrist gave me Moclobemide (Aurorix) in 1997 and said you may experience “nausea” and that was it, kicked me out & told me to continue getting the drug through my GP

    Is not an SSRI but its a mighty mighty powerful drug & should be banned

    Interetingly i had a Brain Spect and was told i have the brain of someone with ADHD, i was never like this before the drug, i am now also dyslexic, and thats just 2 of the 100 different other symptoms etc etc that come about after using that destructive drug

    “““““““““““““““““““““““““`
    One of the most interesting things I came across was the information in regards to adverse reactions to these medications. Some people may have reactions to these drugs after only one dose that can take up to 24-36 months to recover from. That is mind blowing. However, something even scarier is the fact that some people experience what is called Protracted Withdrawal Syndrome or SSRI Discontinuation Syndrome. Some people who have taken these drugs and either abruptly stop taking them or even slowly wean off of them may send their body into a state of chaos. It can impact both physical and psychological well being and the person may experience anxiety, depression, obsessive thoughts, insomnia, pains, cognitive problems, etc. and in some cases, this lasts forever. Having your mind permanently altered and/or damaged, would be enough to make anyone feel that they are “going crazy” when in fact, these drugs that were given to them to help them, is the true culprit. I can only imagine how horrific it must be for someone who is suffering from thi